Conservation laws for perturbed solitons in optical metamaterials

Biswas A., YAŞAR E., Yildirim Y., Triki H., Zhou Q., Moshokoa S. P., ...More

RESULTS IN PHYSICS, vol.8, pp.898-902, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8
  • Publication Date: 2018
  • Doi Number: 10.1016/j.rinp.2017.12.068
  • Journal Name: RESULTS IN PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.898-902
  • Keywords: Conservation laws, Lie symmetry, Optical metamaterials, WAVE-GUIDES
  • Bursa Uludag University Affiliated: Yes


The conservation laws for the dynamics of soliton propagation through optical metamaterials are derived by the aid of Lie symmetry analysis. The proposed model will be studied with two forms of nonlinearity. They are Kerr law and parabolic law. (C) 2018 The Authors. Published by Elsevier B.V.